Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

ON FORMAL LOCAL COHOMOLOGY MODULES WITH RESPECT TO A PAIR OF IDEALS

Full text
Author(s):
Freitas, T. H. ; Perez, V. H. Jorge
Total Authors: 2
Document type: Journal article
Source: JOURNAL OF COMMUTATIVE ALGEBRA; v. 8, n. 3, p. 337-366, FAL 2016.
Web of Science Citations: 2
Abstract

We introduce a generalization of the formal local cohomology module, which we call a formal local cohomology module with respect to a pair of ideals, and study its various properties. We analyze their structure, upper and lower vanishing and non-vanishing properties. There are various exact sequences concerning formal cohomology modules, among them we have a Mayer-Vietoris sequence with respect to pair ideals. Also, we give another proof for a generalized version of the local duality theorems for Gorenstein, Cohen-Macaulay rings, and a generalization of the Grothendieck duality theorem for Gorenstein rings. We discuss the concept of formal grade with respect to a pair of ideals and give some results about this. (AU)

FAPESP's process: 13/20723-7 - Finiteness properties and Artinianness of formal local cohomology modules dened by a PAIs of ideals
Grantee:Thiago Henrique de Freitas
Support type: Scholarships abroad - Research Internship - Doctorate
FAPESP's process: 12/01084-0 - Coefficients ideals for arbitrary ideals
Grantee:Thiago Henrique de Freitas
Support type: Scholarships in Brazil - Doctorate